Rees algebras of diagonal ideals

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


There is a natural epimorphism from the symmetric algebra to the Rees algebra of an ideal. When this epimorphism is an isomorphism, we say that the ideal is of linear type. Given two determinantal rings over a field, we consider the diagonal ideal, kernel of the multiplication map. We prove in many cases that the diagonal ideal is of linear type and recover the defining ideal of the Rees algebra. In our cases, the special fiber rings of the diagonal ideals are the homogeneous coordinate rings of the join varieties.

Original languageEnglish (US)
Pages (from-to)359-398
Number of pages40
JournalJournal of Commutative Algebra
Issue number3
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Rees algebras of diagonal ideals'. Together they form a unique fingerprint.

Cite this